# SDR USAA2013051000006

- Difficulty date: May 9, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N151UW
- Make and model: Airbus A321-211
- Aircraft serial: 5513
- Aircraft time: 346 hours, 148 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Damper
- Part number: FE277001
- Part serial: FR4008
- Condition: Low Pressure
- Location: R3 Door
- Part time: 346 hours, 148 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CIDS PANEL SHOWS DOOR 3R LOW PRESSURE ON SLIDE,BUT VISUAL INSPECTION AT DOOR SHOWS PRESSURE OK.  SERVICED 3R DOOR DAMPER AND EMERGENCY OPERATION CYLINDER IAW AIRBUS MAINTENANCE MANUAL 52-22-00-614-002-A.
